1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. Bloodredsunsets
    Hey everyone.

    It's been a while since I've been active on here, mostly because things have just been wild the past four months. However, I think now is a good time as any to come back and start using DF as a resource again, because I could use the outlet, information, and support. Posting here and contributing to the forums has helped me a lot in the past, and I can use all the help I can get now.

    At the end of August I moved hundreds of miles away from my hometown to attend a university, and I thought it would be a great thing for me. Unfortunately I was wrong. Instead of thriving, I completely fell backwards. I couldn't make any friends, and I was the loneliest I've ever been (I still am). I went through multiple drug binges: I started with my most seductive old flame, Xanax. When I ran out and couldn't get any more, I started taking Etizolam multiple times a week in dangerous ways. I would take so many I'd lose count, and then I'd go drink in excess. I blacked out a lot of nights. When that was gone I did "molly" two times. I put it in quotes because I know for damn sure that shit wasn't molly. My best guess is that it was meth. Thankfully uppers aren't my thing, and I actually had some leftover that I just got rid of because I knew it wasn't good to have.

    My boyfriend came to live with me in early October. He truly became my saving grace, and my only reason to keep going. He's an addict as well, and his problem was heroin but he's been off the stuff for about three years now. He's also an alcoholic, so as you can imagine we did a lot of drinking together. He was with me during some of the Etizolam binges and the second time I did "molly", and he participated in them with me. Once that was past us, though, all we did was drink together. Things seemed to be looking up for my mental state for a while, too. I even quit smoking for a few weeks.

    Now though, things have changed. Tonight I'm dropping him off at the airport because after two months of living together, he has to go back to his hometown in California for family reasons. It will be at least an entire month until I see him again, and probably another month until he comes back and lives with me again. We're going to make it work, we've made it through so much already. Our love is strong, I know it is. Unfortunately, though, he's been my only friend this whole time. When he leaves tonight, I'll go back to having nobody, and I'm so scared. A couple days ago I was so distraught thinking about him leaving that I almost made plans to go pick up heroin because that's the cheapest and most available thing where I am, and my body was physically craving drugs for the first time in months. Thankfully I backed out, but I don't know if I'll change my mind again once he's gone.

    I'm going back to my own hometown in less than two weeks, so I only have to endure a short time here without him and feeling so lonely away from my real family and friends. But I don't know how I"m going to cope in that short time. My feelings have become so intense and the cravings have gotten so bad. I'm just gonna try to drink and smoke weed, but that hasn't worked well in the past. Oh well. I've got to do something.

    That's really it. I just felt the need to vent because like I said, no friends, so no one here to vent to.

Comments

  1. foremoreaddict
    I hear you're hurting. The shock from the initial part of being alone can be very hard. Good times come, good times go and then they come back again. Being uncomfortable and in lots of pain sucks but no emotions last forever, they will pass. I'm sure you know next to nobody is glad they started heroin and it would just make your suffering worse. I hope you can feel better soon.
To make a comment simply sign up and become a member!